# SDR REXA2021041600261

- Difficulty date: April 16, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 37,794 hours, 28,367 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: CN6244230204
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 433BB LEFT T/R HINGE LINE FAIRING HAS GOUGE AT TRAILING EDGE EXTENDING FORWARD APPROXIMATELY 1.117" LONG, 0.070" DEEP AND 0.163" WIDE. - REPAIRED HINGE LINE FAIRING IAW CRJ 700 SRM 51-24-21-001-001-A01, 51-24-36-001-001-A01 MADE FROM 2024T42 .063 REF CRJ 700 SRM 54-12-01-001-002-A01 ITEM 8 FABRICATED 2 EACH C CHANNELS PN CN624-4271-201, CN 624-4272-201 FROM 2024 T3 .040 IAW CRJ 700 SRM 51-24-16-001-001-A01. TRANSFERRED SERVICEABLE SUB ASSY IAW SRM 51-42-06-001-001-A01 AND PAINTED PARTS IAW CRJ 700 SRM 51-21-11-001-010-A01. REPLACING ALL DAMAGED PARTS ON HINGE LINE FAIRING 443BB.
